# SDR SWAA2025103021090

- Difficulty date: October 3, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB CEILING AREA, BS 847 TO 867, LBL 19, AFT CARGO BAY.   REPLACED WEB IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, & DWG 149A8100, SHEET 1 REV -.
